Group algebras of abelian groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 69 (1983), p. 41-50
@article{RSMUP_1983__69__41_0,
     author = {Beers, Donna and Richman, Fred and Walker, Elbert},
     title = {Group algebras of abelian groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {69},
     year = {1983},
     pages = {41-50},
     zbl = {0522.20006},
     mrnumber = {716984},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1983__69__41_0}
}
Beers, Donna; Richman, Fred; Walker, Elbert A. Group algebras of abelian groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 69 (1983) pp. 41-50. http://www.numdam.org/item/RSMUP_1983__69__41_0/

[BERM] S.D. Berman, Group algebras of countable abelian p-groups, Publ. Math. Debrecen, 14 (1967), pp. 364-405. | MR 225897 | Zbl 0281.20006

[FUCHS1] L. Fuchs, Abelian Groups, vol. 2, Academic Press, New York (1973). | MR 349869

[FUCHS2] L. Fuchs - J.M. Irwin, On pω+1-projective p-groups, Proc. London Math. Soc., 30 (1975), pp. 459-470. | Zbl 0324.20059

[HILL] P. Hill, A classification of direct sums of closed groups, Acta Math. Acad. Sci. Hungar., 17 (1966), pp. 263-266. | MR 199258 | Zbl 0144.26504

[HRW] R. Hunter -F. Richman -E. Walker, Warfield Modules, Abelian Group Theory, Proc. 2nd New Mexico State Univ. Conf. (1976), Lecture Notes in Math., vol. 616, Springer-Verlag, Berlin and New York (1977), pp. 87-123. | MR 506216 | Zbl 0376.13007

[MAY1] W. May - Commutative group algebras, Trans. Amer. Math. Soc., 136 (1969), pp. 139-149. | MR 233903 | Zbl 0182.04401

[MAY2] W. May - Invariants for commutative group algebras, Ill. J. Math., 15 (1971), pp. 525-531. | MR 286903 | Zbl 0215.36801

[MAY3] W. May - Isomorphism of group algebras, J. Alg., 40 (1976), pp. 10-18. | MR 414618 | Zbl 0329.20002

[PASS] D.S. Passman, The algebraic structure of group rings, Wiley and Sons, New York (1977). | MR 470211 | Zbl 0368.16003

[RICH] F. Richman, Extensions of p-bounded groups, Arch. der Math., 21 (1970), pp. 449-454. | MR 276333 | Zbl 0209.05701

[RW] F. Richman - E.A. Walker, Valuated groups, J. Algebra, 56 (1979), pp. 145-167. | MR 527162 | Zbl 0401.20049

[WARF1] R.B. Warfield Jr., Invariants and a classification theorem for modules over a discrete valuation ring, preprint (1971).

[WARF2] R.B. Warfieldjr., A classification theorem for abelian p-groups, Trans. Amer. Math. Soc., 210 (1975), pp. 149-168. | MR 372071 | Zbl 0324.20058